how exactly does the epilepsy drug klonopin cause hairloss?

have noticed a huge shed and bald spots at hairline while on 1mg of klonopin once a day for a period of 3 weeks. dr. rx'ed it for insomnia. pretty traumatic for a girl to lose her hair! i stopped taking the drug and just deal with no sleep. dr. WONT prescribe safer drugs meant for insomnia like ambien or temazepam cause hes paranoid about addictive qualities.

Written By Nurse007

{ 1 comment… add one }
  • Punkish_Bronze February 23, 2009, 2:02 am

    Hi there
    i dont suffer from insomnia but i have epilepsy and alot of patients i believe use klonopin for epilepsy aswell.. when my doctor talked to me about what medications there was i could take one of them was klonopin and he said that one of the side effects is that experience hair loss :S so normally i asked what were the other medication that i could take.. talk to ur doctor and see what he says and if u dont like ur doctor then try to see another doctor and tell him/her about ur hair loss and see if they can switch u to another medicine
    take care!

GDPR Suite

Like most websites GDPR Suite uses cookies. In order to deliver a personalized, responsive service and to improve the site, we remember and store information about how you use it. This is done using simple text files called cookies which sit on your computer.